RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 562–571 (Mi zvmmf5968)  

Optimal passive algorithms for the computation of the largest value of functions on an interval

G. S. Ganshin

Krasnoyarsk

Full text: PDF file (922 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 8–17

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 90C30; Secondary 65K05
Received: 26.12.1975

Citation: G. S. Ganshin, “Optimal passive algorithms for the computation of the largest value of functions on an interval”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 562–571; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 8–17

Citation in format AMSBIB
\Bibitem{Gan77}
\by G.~S.~Ganshin
\paper Optimal passive algorithms for the computation of the largest value of functions on an interval
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 562--571
\mathnet{http://mi.mathnet.ru/zvmmf5968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0458869}
\zmath{https://zbmath.org/?q=an:0359.90070}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 8--17
\crossref{https://doi.org/10.1016/0041-5553(77)90133-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5968
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020